# SDR FDEA202502050174

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 74,163 hours, 19,326 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gland Nut
- Part number: ARG74705001
- Part serial: 518
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LANDING GEAR HANDLE ON TAKEOFF.  COMPLIED WITH QRH. STILL COULD NOT RAISE GEAR.  FOUND MLG TRIM INTERLOCK CYLINDER NOT MOVING WITH HYDS ON, STOPPING MOVEMENT OF GEAR SELECTOR QUADRANT & VALVE. R & R TRIM CYLINDER INTERLOCK FUSE IAW AMM 32-37-06-4. LEAK & OPS CHKD OK. PRESSURE RESTORED TO INTERLOCK CYLINDER & TRUCK POSITIONER SYS,  REVEALED SWIVEL GLAND ON RT MLG BROKEN & LEAKING. R & R TRUCK BEAM TRIM CYLINDER SWIVEL GLAND IAW AMM 32-37-02-4. ALL LEAK & OPS CHKD OK. GEAR SWING CHK OK, HANDLE MOVES AS REQUIRED & GEAR RETRACTS & EXTENDS NORMALLY.
